Mathematical Research Letters

Volume 16 (2009)

Number 2


Courant morphisms and moment maps

Henrique Bursztyn, David Iglesias Ponte, and Pavol Severa

pp. 215-232

Symmetric links and {C}onway sums: volume and {J}ones polynomial

David Futer, Efstratia Kalfagianni, and Jessica S. Purcell

pp. 233-253

The Signature of the Chern Coefficients of Local Rings

Laura Ghezzi, Jooyoun Hong, and Wolmer V. Vasconcelos

pp. 279-289

Canonical bundles of complex nilmanifolds, with applications to hypercomplex geometry

María L. Barberis, Isabel G. Dotti, and Misha Verbitsky

pp. 331-347

Some New Examples of Non-Kähler Ricci Solitons

Andrew S. Dancer and McKenzie Y. Wang

pp. 349-363

A Degenerate Monge–Ampère equation and the Boundary Classes of Kähler Cones

Damin Wu, Shing–Tung Yau, and Fangyang Zheng

pp. 365-374